Oh MY GODDD! My face is on fire!
I knew that there would be “flushing” involved. But I had NO idea it would feel like I stuck my head in an oven…
To be fair. You are supposed to take Niacin with food and I popped my pill BEFORE lunch. Now I’m hiding in my office hoping my co-workers won’t see me cause.. really.. I’m sure there’s smoke coming from this room.
I feel like Nicholas Cage in “Ghost Rider”..
I guess hiding in my office didn’t work. One of my coworkers came in to borrow a file and asked me what I did at the gym over my lunch.. um… I didn’t go.
*blank confused look*
“But your face….?”
I’ve decided to half the pill. The side effects (flushing) are a bit intense. My skin feels as though it’s been sunburnt and I get chills after a flush… which are probably made worse because I live in Canada and it’s been -25 Celsius the last few days.
Mid-day and I’ve taken about 750mg.. no sign of that low-grade depression dissipating. In fact, to be honest, I feel a bit more irritable as a result of the side effects. I hope they subside soon..
I’ve been avoiding this update.. mainly because I haven’t really made much progress. To be quite honest, it’s not entirely my fault. I spent day 3 and 4 in bed with an awful flu. I didn’t eat for 2 days and nothing, not even water, would stay in my stomach. So needless to say there was NO way I was taking Niacin. Flushing on top of hot flashes would have driven me over the edge (of the bed.. to the puke bucket I had there).
Tomorrow… I’ll try again.
***If you haven’t read my original post. Please check it out!***